# SDR 2005UALA01088

- Difficulty date: October 6, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 25,283 hours, 3,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 47 HJK, SEAT 5F AFT, SEAT 5J AFT, SEAT 23AB AFT, SEAT 24AB AND SEAT 58ABC.  REPLACED EEL LAMP.
